# SDR UALA2011071503604

- Difficulty date: July 15, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 53,520 hours, 19,820 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Row 31def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 31DEF O2 MASKS FELL DOWN.  REPACKED O2 MASKED AND ACCOMPLISHED DROP TEST.
